Export 15 results:
Search results for biblio_year:1991
Filters: 1 is biblio_year:2006 and 2 is biblio_year:1992 and 3 is biblio_year:1998 and 4 is biblio_year:2007 and 5 is biblio_year:2001 and 6 is biblio_year:1981 and 7 is biblio_type:Proceedings, non-refereed and 8 is biblio_type:PhD Thesis and Author is Monica Hanslien  [Reset Search]
2011
M. Hanslien, R. Artebrant, A. Tveito, G. T. Lines and X. Cai. "Stability of Two Time-Integrators for the Aliev-Panfilov System." International Journal of Numerical Analysis and Modeling 8 (2011): 427-442.
2010
M. Hanslien, N. Holden and J. Sundnes. A Note on Discontinuous Rate Functions for the Gate Variables in Mathematical Models of Cardiac Cells In Proceedings of the International Conference on Computational Science, ICCS, Edited by P. Sloot, G. van Albada and J. Dongarra. Procedia computer science. Elsevier, 2010.